# SDR HNAA2025103100732

- Difficulty date: October 22, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR OMEGA BEAM SUPPORT ANGLE CRACKED AT FR1-20.  RAR ANGLE IAW SRM 51-40-02
